# SDR AALA2020051549004

- Difficulty date: May 14, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 0931
- Aircraft time: 68,466 hours, 31,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: F100060003
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. 1L EXIT LIGHT-HALF IS BURNED OUT. REPLACED EXIT SIGN LIGHTING MODULE PER AMM 33-51-17.
